# SDR CALA2025022400425

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 79,061 hours, 29,378 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 141A83154
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INNER CHORD AT STA 312 +12 HAS SPOT OF CORROSION.   REMOVED AND REPLACED R1 DOOR INNER CHORD STA 268.25 TO 360 RH SIDE IN REF B 737-800 SRM 51-40-02-0G-0 AND DWG 141A8112.
